Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Ask a doctor about vaginal infection after spotting and yellowish discharge

I spotted some blood one day then the next started having some yellowish discharge and it smells like crackers Seriously like crackers What could this be I had spotting for only one day but the very next day i started having yelloish discharge that smells like crackers... seriously like crackers... I know it is probably a vaginal infection but what kinds without having itching burning or irritation? I have been using vagisil and it isnt seeming to cure this problems and advice
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Are you expecting your in next 2-3 days? If your periods are nearby then mild spotting may happen.Bad smelling yellowish discharge is indicative of vaginal infection and needs treatment. Your partner also needs the same treatment.
Dr. Rakhi Tayal
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor